As an Amazon Associate I earn from qualifying purchases.


Provides fast and effective night time pain relief to help you fall asleep. Contains aspirin, acetaminophen and diphenhydramine citrate, a non habit forming night time sleep aid for sleeplessness relief.


Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.



1. Excedrin
#ad
Excedrin Extra Strength Caplets 300 ct.
#adExcedrin #ad - Toothache. Premenstrual & menstrual and more. Excedrin extra strength’s combination of active ingredients - Acetaminophen, Aspirin and Caffeine offer a fast-acting, non-prescription headache pain reliever alternative. Excedrin extra strength has a fast-acting formula that delivers powerful relief from headache symptoms.More information #ad
For the temporarily relief of minor aches and pains due to headache, cold, muscular aches, arthritis, sinus. Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain.Brand | Excedrin #ad |
Manufacturer | Excedrin #ad |
Part Number | 0433 |
Model | 0433 |
More information #ad
2. Excedrin
#ad
Excedrin Migraine 300 Coated Caplets
#adExcedrin #ad - 1 neurologist Recommended OTC. Contains acetaminophen, aspirin, and Therapeutically Active Caffeine. Fda-approved to treat migraines, nausea, photophobia and phonophobia, including pain, extreme sensitivity to light and sound.More information #ad
Brand | Excedrin #ad |
Manufacturer | Excedrin #ad |
Height | 5.91 Inches |
Length | 5.91 Inches |
Weight | 0.57 Pounds |
Width | 5.91 Inches |
Part Number | 100630 |
Model | BHBUSAZIN027465 |
More information #ad
3. Excedrin
#ad
100 Count, Excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and Sleeplessness
#adExcedrin #ad - Hsa and fsa eligible product. Combines two effective pain relievers along with a sleeping aid to end night-time headaches fast and help you get to sleep.Provides fast and effective night time pain relief to help you fall asleep. Contains aspirin, acetaminophen and diphenhydramine citrate, a non habit forming night time sleep aid for sleeplessness relief.
More information #ad
One bottle of 100 caplets of excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and Sleeplessness. Convenient excedrin PM headache caplets provide fast relief. Treats occasional headaches and minor aches and pains accompanied by sleeplessness.Brand | Excedrin #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 2 Inches |
Length | 4.25 Inches |
Weight | 0.25 Pounds |
Width | 2 Inches |
Part Number | NOV05691 |
Model | NOV05691 |
More information #ad
4. Excedrin
#ad
Excedrin Extra Strength Pain Relief Caplets – Headache Relief – 200 Count
#adExcedrin #ad - Pain medicine for adults that is a clinically proven headache pain reliever. Excedrin extra strength caplets contain two pain fighters and a booster for enhanced effect. Pain reliever available in convenient caplet form.More information #ad
One bottle of 200 excedrin Extra Strength Pain Relief Caplets. Extra strength pain reliever that relieves pain associated with headache, toothaches, colds, menstrual cramps, muscular aches and arthritis. For some, headache relief can start in 15 minutes.Brand | Excedrin #ad |
Manufacturer | Excedrin #ad |
Height | 2.38 Inches |
Length | 2.38 Inches |
Weight | 0.41 Pounds |
Width | 4.66 Inches |
Part Number | 23064 |
Model | 23064 |
More information #ad
5. ValuMeds
#ad
Joints, ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles
#adValuMeds #ad - Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus. All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
More information #ad
Advanced active ingredients – comparable to excedrin Extra Strength, 250mg of Aspirin, the ValuMeds formula contains 250mg of Acetaminophen, and 65mg of caffeine for reliable pain relief. Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.Brand | ValuMeds #ad |
Manufacturer | Elysium Pharmaceuticals Ltd. #ad |
More information #ad
6. Excedrin
#ad
2 Pack 600 Total Caplets, Excedrin Extra Strength Caplets
#adExcedrin #ad - 2pack. With two different kinds of pain relievers in every pill, plus a booster to enhance headache relief, Excedrin ends headaches fast. For additional headache relief, try resting in a dark room and massaging the neck muscles to alleviate tension and tightness.More information #ad
Brand | Excedrin #ad |
Manufacturer | Excedrin #ad |
Part Number | 300678104339-2 |
More information #ad
7. Excedrin
#ad
Excedrin Migraine Caplets for Migraine Pain Relief, 100 count
#adExcedrin #ad - For some, starts to relieve migraine pain in 30 minutes. Specialized triple action formula combines 2 pain fighters plus 1 amplifier.More information #ad
1st non prescription medicine approved by the FDA to treat symptoms of a migraine. Relieves pain, nausea and sensitivity to light and sound. Effective migraine relief with just 1 dose.Brand | Excedrin #ad |
Manufacturer | Novartis Consumer Healthcare #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.22 Pounds |
Width | 5 Inches |
Part Number | 300672039910 |
Model | 300672039910 |
More information #ad
8. Excedrin
#ad
Excedrin Migraine Pain Reliever Caplets 24 ea Pack of 2
#adExcedrin #ad - Acetaminophen, aspirin, and therapeutically active caffeine. Treats migraines. Relieves migraine pain starting in just 30 minutes, plus nausea and sensitivity to light and/or sound.More information #ad
Brand | Excedrin #ad |
Manufacturer | Excedrin #ad |
Height | 10 Inches |
Length | 6 Inches |
Width | 6 Inches |
Part Number | PPAX1325190 |
More information #ad